BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2016 Volume 26 >

Please use this identifier to cite or link to this item:

Title: Discrete Dirac−Kähler Equation and its Formulation in Algebraic Form
Authors: Sushch, Volodymyr
Keywords: Dirac−Kähler equation
Hestenes equation
discrete models
Clifford algebra
Issue Date: 2016
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 26, No 1, (2016), 225p-238p
Abstract: A relationship between the discrete Dirac−Kähler equation and discrete analogues of some Dirac type equations in the geometric spacetime algebra is discussed. We show that a solution of the discrete Dirac−Kähler equation can be represented as the sum and difference of solutions of discrete Dirac type equations with the corresponding sign of the mass term. 2010 Mathematics Subject Classification: 39A12, 39A70, 81Q05.
ISSN: 0204-9805
Appears in Collections:2016 Volume 26

Files in This Item:

File Description SizeFormat
Pliska-26-2016-225-238.pdf386.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License